×

Joint continuity and representations of additive functionals of d- dimensional Brownian motion. (English) Zbl 0543.60080

A correspondence exists between additive functionals, \(A_ t\), of d- dimensional Brownian motion and measures, \(\mu\), on \(R^ d\). When \(d=1\), a well-known result of Ito and Mc’Kean states that every \(A_ t\) can be represented by (1) \(A_ t=\int L(t,y)\mu(dy)\), where \(\mu\) is the corresponding measure on R and L(t,y) is the local time at y.
The author first gives conditions on \(\mu_ a\), 0\(\leq a\leq 1\), which guarantee that the corresponding \(A^ a_ t\) will be jointly continuous in a and t almost surely. This result is then used to produce a d- dimensional analogue to (1).
For \(d>1\) no local time exists. However, if \(W_ t=(W^ 1_ t\), \(W^ 2_ t,...,W^ d_ t)\) represents a d-dimensional Brownian motion and \(\cdot\) denotes inner product, we can let L(t,s,v) denote the local time of \(W_ t\cdot v\) at s. If \(B=\{v:| v| =1\}\), set \(A^ b_ t=\int \int_{B}\int^{\infty}_{-\infty}I_ b(s-y\cdot v)\quad L(t,s,v)\quad ds\quad dv\quad d\mu\), where \(I_ b(y)=(2\pi)^{- d}\int_{0}^{\infty}\cos(qy)q^{d-1}\exp(-bq^ 2/2)dq\). The following result, analogous to (1), is shown. If \(\mu\) is any measure such that \(\mu(\{y:| y-x|<\delta \})\leq c\delta^{d-2+\nu}\) for some constants \(c,\nu>0\) independent of x, then for each \(u>0\) we have, almost surely, \(\lim_{b\to 0} \sup_{t\leq u}| A_ t-A^ b_ t| =0\).
Reviewer: E.Boylan

MSC:

60J55 Local time and additive functionals
60H05 Stochastic integrals
60G15 Gaussian processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Blumenthal, R.M.; Getoor, R.K., Markov processes and potential theory, (1968), Academic Press New York · Zbl 0169.49204
[2] Brelot, M., Éléments de la théorie classique du potentiel, (1959), Les cours de Sorbonne, Centre de Documentation Univ Paris · Zbl 0084.30903
[3] Brosamler, G.A., Quadratic variation of potentials and harmonic functions, Trans. amer. math. soc., 149, 243-257, (1970) · Zbl 0248.60057
[4] Burkholder, D.L.; Davis, B.; Gundy, R., Integral inequalities for convex functions of operators on martingales, Proc. 6th Berkeley symposium, 223-240, (1972) · Zbl 0253.60056
[5] ()
[6] Folland, G.B., Introduction to partial differential equations, (1976), Princeton Univ. Press Princeton · Zbl 0325.35001
[7] Ito, K.; McKean, H.P., Diffusions and their sample paths, (1965), Springer New York · Zbl 0127.09503
[8] McKean, H.P.; Tanaka, H., Additive functionals of the Brownian motion path, Mem. coll. sci. univ. Kyoto, 33, 479-506, (1961) · Zbl 0100.34201
[9] Meyer, P.A., Probability and potentials, (1966), Blaisdell Waltham, MA · Zbl 0138.10401
[10] Stein, E.M., Singular integrals and differentiability properties of functions, (1970), Princeton Univ. Press Princeton · Zbl 0207.13501
[11] Wang, A.T., Generalized ito’s formula and additive functionals of Brownian motion, Z. wahrschein, 41, 153-159, (1977) · Zbl 0349.60081
[12] Yor, M., Sur la transformée de Hilbert des temps locaux browniens, et une extension de la formule d’Itô, () · Zbl 0495.60080
[13] Bass, R., Occupation times for d-dimensional semimartingales, () · Zbl 0526.60045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.